# SDR AALA20150618018

- Difficulty date: June 18, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- Aircraft time: 109,700 hours, 17,818 cycles
- Engine: Ge CF680C2B6
- Engine time: 79,382 hours, 12,734 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8061865
- Part serial: WYG77489
- Condition: Failed
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING APPROACH LT ENG SPEED REDUCED TO IDLE.  EMERGENCY DECLARED, LANDING UNEVENTFUL.  TROUBLESHOT FAULT TO FUEL CONTROL UNIT.  R & R LT ENGINE FUEL CONTROL IAW WC 73-94-02.  PERFORMED OPERATIONAL & LEAK CHECKS IAW WC 71-95-20.  SYS CHECKED NORMAL.  REPEATED DURING TAXI AFTER MX.
